MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Model Number 3L82-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated clinical chemistry glucose result while using the architect c8000 analyzer.The customer provided the following data: (b)(6).There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, design history review, a search for similar complaints, and a review of labeling.Return material was not available.A design history review did not find any non-conformances or deviations with the lot number in question.Tracking and trending did not identify an adverse trend for falsely elevated glucose results.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the clinical chemistry glucose assay, ln 03l82, lot 50099uq08, was identified.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6735647
Report Number1628664-2017-00289
Device Sequence Number1733450
Product Code CFR
UDI-Device Identifier00380740006013
UDI-Public(01)00380740006013(17)170831(10)50099UQ08
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number3L82-41
Device Catalogue Number03L82-41
Device Lot Number50099UQ08
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer08/16/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; LN 01G06-11, SN (B)(4)